EditorialOpen accessEvery word in the titleThe Rough Intuitionistic Fuzzy Zweier Lacunary Ideal Convergence of Triple Sequence SpacesAyhan Esi, Nagarajan Subramanian, Vakeel Ahmad KhanJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 31 May 2018 · 7,713 accessesView PDFCite
688 results for “Space”
Set a search alertResearch ArticleOpen accessEvery word in the titleUsing MVCA to Improve Architecture Modularity of Smart SpacesChakib Tadj, Moeiz Miraoui, Somia BelaidouniJournal of Computer Science, Vol. 13, Issue 10 · 20 Oct 2017 · 7,162 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleGENERAL CONTRACTIVE MAPPING CONDITION OF FUZZY METRIC SPACES IN FIXED POINT THEOREMRamasamy Mohan Raj, Veerachamy Malliga DeviJournal of Mathematics and Statistics, Vol. 10, Issue 1 · 6 Feb 2014 · 6,847 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleDeformation Retracts of the Reissner-Nordstrom Spacetime and its FoldingsA. E. El-Ahmady, A. Al-RdadeAmerican Journal of Applied Sciences, Vol. 10, Issue 7 · 2 Jul 2013 · 6,443 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleA Fixed Point Theorem for Contraction Type Mappings in Menger SpacesServet KutukcuAmerican Journal of Applied Sciences, Vol. 4, Issue 6 · 30 Jun 2007 · 6,831 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleIntroduction to the Besov Spaces and Triebel-Lizorkin Spaces for Hermite and Laguerre expansions and some applicationsA. Iris, P. LopezJournal of Mathematics and Statistics, Vol. 1, Issue 3 · 30 Sep 2005 · 7,580 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleThe Use of α-MF Signal Peptide Without Spacer for Producing Insulin Aspart Precursor in Pichia pastoris KM71Popi Asri Kurniatin, Fifi Fitriyah Masduki, Neni Nurainy et al.American Journal of Biochemistry and Biotechnology, Vol. 15, Issue 4 · 31 Oct 2019 · 9,026 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleComputational Analysis of Network ODE Systems in Metric Spaces: An ApproachSusmit BagchiJournal of Computer Science, Vol. 13, Issue 1 · 1 Mar 2017 · 7,891 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleLimit Theorems for a Class of Additive Functionals of Symmetric Stable Process and Fractional Brownian Motion in Besov-Orlicz SpacesM. Ait Ouahra, A. Kissami, A. SghirJournal of Mathematics and Statistics, Vol. 8, Issue 4 · 22 Feb 2013 · 6,757 accessesView PDFCite
Research ArticleOpen accessEvery word in the titlep-Best Approximation on Probabilistic Normed SpacesM. Shams, S. M. Vaezpour, R. SaadatiAmerican Journal of Applied Sciences, Vol. 6, Issue 1 · 31 Jan 2009 · 7,567 accessesView PDFCite